# SDR SWAA021611

- Difficulty date: July 20, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 55,264 hours, 54,448 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND LOWER SKIN CRACKED ON RT HORIZ STAB AFT SPAR AT NR 1 BALANCE BAY.  REPAIRED SKIN PER SWA EA.
